Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/33267
Title: A stochastic user equilibrium assignment model for congested transit networks
Authors: Lam, WHK 
Gao, ZY
Chan, KS
Yang, H
Keywords: Congested transit network
Stochastic user equilibrium
Issue Date: 1999
Publisher: Pergamon Press
Source: Transportation research. Part B, Methodological, 1999, v. 33, no. 5, p. 351-368 How to cite?
Journal: Transportation research. Part B, Methodological 
Abstract: This paper proposes a stochastic user equilibrium assignment model for congested transit networks, together with a solution algorithm. A mathematical programming problem is formulated, that is equivalent to the stochastic user equilibrium assignment model for congested transit system. When the transit link capacity constraints are reached, it is proven that the Lagrange multipliers of the mathematical programming problem are equivalent to the equilibrium passenger overload delays in the congested transit network. The proposed model can simultaneously predict how passengers will choose their optimal routes and estimate the total passenger travel cost in a congested transit network. Numerical examples are used to illustrate the applications of the proposed model.This paper proposes a stochastic user equilibrium assignment model for congested transit networks, together with a solution algorithm. A mathematical programming problem is formulated, that is equivalent to the stochastic user equilibrium assignment model for congested transit system. When the transit link capacity constraints are reached, it is proven that the Lagrange multipliers of the mathematical programming problem are equivalent to the equilibrium passenger overload delays in the congested transit network. The proposed model can simultaneously predict how passengers will choose their optimal routes and estimate the total passenger travel cost in a congested transit network. Numerical examples are used to illustrate the applications of the proposed model.
URI: http://hdl.handle.net/10397/33267
ISSN: 0191-2615
EISSN: 1879-2367
DOI: 10.1016/S0191-2615(98)00040-X
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

108
Last Week
0
Last month
1
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

85
Last Week
1
Last month
0
Citations as of Aug 14, 2017

Page view(s)

29
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.